dependency maybe. I've taken it forever. Ive stopped and felt very mild agitation, But nothing any whrere near opiate withdrawals. no where near. but it does make you lethargic and, you know........the hangover affect. Dont take more than one or two at a time.......
I was just wondering if they test for it on drug tests since its not a benzo, opiate, or any kind of illegal drug. I am taking a few a day until tomorrow when I can see my new doc and see if theyll keep me on what the ER put me on when I had that awful anxiety attack. Im not court ordered to be tested or anything, I put myself in the program but I dont want to be kicked out. I know this to be fact (at least in my case) whenever you try to be good, the devil sticks temptation in yer face like nobody's business. And that brings me to my new post...
Soma is a muscle relaxant, and contrary to what some people say, it's not a narcotic (or at least not as far as all of my pharmacology books say). It's IS addictive and can be abused. It's notorious for being used in conjunction with opiates. It's not something I'd suggest for someone with an abusive tendency.
It is addictive (I take used to mix them with narcotics and it seems to be the "thing" with more and more people these days. I know people who have had to go to treatment just for a soma addiction. I would stay away from them, just my opinion based on my experience.
yea Im well aware of that. the doc at the er knew my history and gave me 26 ativans. how is that any different? its actually worse (to me) because Ive have never been addicted to soma, physically or mentally and Ive done some stupid $hit while on xanax (same catagory as ativan) Its NOT a narcotic like you said, and in california, 6 years ago it wasnt even a controlled substance. When I got to Oregon I was on it and realized that it was one here. I know I need to learn to live my life without any substance in my blood stream. Im just taking it day by day and happy that Ive kicked the opiates and alcohol (day by day day by day). I pop a few pills every morning when I get up, I take a multi vitamin, a 600mg calcium pill and an estrogen pill. Maybe I should wean myself off those too? Just kiddin...I need those or Id be a raging bi+ch after that hysterectomy...... :D
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.